# SDR SWAA2022093051019

- Difficulty date: September 7, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA.986.5 FLOOR BEAM CRACKED AT FASTENER ATTACH HOLE AT RBL 38.5'; WL 208.1 / [01] CRACK ON FASTENER ATTACH HOLE AT RBL 38.5 ON STA. 986.5 REPAIR ACCOMPLISHED ON CUSTOMER BAR CODE TTG8Q00EEFK9;[02] VERIFIED 1
